# SDR I2WA201407180001

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N197BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- Aircraft time: 21,518 hours, 30,038 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Control Servo
- Part number: AC67244
- Part serial: PU106
- Condition: Leaking
- Location: Rotor System
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE HYDRAULIC LIGHT ILLUMINATED AND THE HORN CAME ON.  THE PILOT SLOWED THE ACFT AIRSPEED AND TURNED THE HYDRAULICS OFF.  HE THEN PROCEEDED TO MAKE A RUN ON LANDING AT A PRIVATE AIRPORT.  MECHANIC DISCOVERED THERE WAS NO HYDRAULIC FLUID IN THE RESERVOIR AND HYDRAULIC FLUID WAS FOUND ALL DOWN THE LT SIDE OF THE ACFT.  DETERMINED THAT LT SERVO HAD LEAKED THE HYDRAULIC FLUID.  THE LEFT SERVO WAS CHANGED AND NO FURTHER LEAKS WERE DETECTED.  THE SERVO HAS BEEN RETURNED TO THE O/H FACILITY TO DETERMINE WHERE THE LEAK CAME FROM.
